# SDR ABXA20140523202

- Difficulty date: May 23, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300255
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW STRINGER 24L PN 146T3002-55 NEEDS INSTALLED FROM FS 1307 - 1417.  OLD STRINGER WAS REMOVED ON WORK ORDER 600324529 NR 0511.  REMOVED STRINGER 24L AT FS 1307 - 1417.  FABRICATED NEW STRINGER IAW REA 653-61024- MR.  INSTALLED NEW STRINGER 24L AT FS 1307 - 1417 IAW SRM 51-40-02 PARA 7 D & PARA 4 B REA B653-61024-MR.  SDR INFO CRACKED 17 INCHES PN 146T3002-55, SN NSN, PART NAME STRINGER, FS & BS LOCATION ON ACFT FS 1307 TO 1417, STRINGER LOCATION ON ACFT STRINGER 24L, PART NAME STRINGER, FS & BS LOCATION ON ACFT 1307 TO 1417, STRINGER & WS LOCATION ON ACFT 24L.  ACFT WAS GNDED.
